# SDR SWIA2019122747392

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5200 · Doors
- Part: Retainer
- Condition: Missing
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ACCESS PANEL 222BZ MISSING 1EA RETAINER RING ON FASTENER.    REMOVED AND INSTALLED NEW COCKPIT ACCESS PANEL 222BZ FASTENER RING BY HOLDING FASTENER IN PLACE AND SLIDING RING DOWN SHAFT ON TO BASE OF FASTENER, AND SECURED IN POSITION.
